Research

Transformations of discrete isothermic nets and discrete cmc-1 surfaces in hyperbolic space.


Reference:

Hertrich-Jeromin, U., 2000. Transformations of discrete isothermic nets and discrete cmc-1 surfaces in hyperbolic space. Manuscripta Mathematica, 102 (4), pp. 465-486.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s002290070037

Details

Item Type Articles
CreatorsHertrich-Jeromin, U.
DOI10.1007/s002290070037
Uncontrolled Keywordsdiscrete net, discrete isothermic surface, darboux transformation, christoffel transformation, weierstrass type representation, spectral transformation, bryant's, constant mean curvature, goursat transformation, permutability theorem, horospherical net
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12751

Export

Actions (login required)

View Item